CSpace
Vector network equilibrium problems and nonlinear scalarization methods
Chen, GY; Goh, CJ; Yang, XQ
1999
Source PublicationMATHEMATICAL METHODS OF OPERATIONS RESEARCH
ISSN1432-2994
Volume49Issue:2Pages:239-253
AbstractThe conventional equilibrium problem found in many economics and network models is based on a scalar cost, or a single objective. Recently, equilibrium problems based on a vector cost, or multicriteria, have received considerable attention. In this paper, we study a scalarization method for analyzing network equilibrium problems with vector-valued cost function. The method is based on a strictly monotone function originally proposed by Gerstewitz. Conditions that are both necessary and sufficient for weak vector equilibrium are derived, with the prominent feature that no convexity assumptions are needed, in contrast to other existing scalarization methods.
Keywordmulticriteria network equilibrium scalarization methods strictly monotone functions variational inequalities
Language英语
WOS Research AreaOperations Research & Management Science ; Mathematics
WOS SubjectOperations Research & Management Science ; Mathematics, Applied
WOS IDWOS:000080032300004
PublisherPHYSICA VERLAG GMBH
Citation statistics
Cited Times:47[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/14121
Collection中国科学院数学与系统科学研究院
Affiliation1.Hong Kong Polytech Univ, Dept Appl Math, Kowloon, Hong Kong
2.Univ Western Australia, Dept Math, Nedlands, WA 6907, Australia
3.Acad Sinica, Inst Syst Sci, Beijing 100080, Peoples R China
Recommended Citation
GB/T 7714
Chen, GY,Goh, CJ,Yang, XQ. Vector network equilibrium problems and nonlinear scalarization methods[J]. MATHEMATICAL METHODS OF OPERATIONS RESEARCH,1999,49(2):239-253.
APA Chen, GY,Goh, CJ,&Yang, XQ.(1999).Vector network equilibrium problems and nonlinear scalarization methods.MATHEMATICAL METHODS OF OPERATIONS RESEARCH,49(2),239-253.
MLA Chen, GY,et al."Vector network equilibrium problems and nonlinear scalarization methods".MATHEMATICAL METHODS OF OPERATIONS RESEARCH 49.2(1999):239-253.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Chen, GY]'s Articles
[Goh, CJ]'s Articles
[Yang, XQ]'s Articles
Baidu academic
Similar articles in Baidu academic
[Chen, GY]'s Articles
[Goh, CJ]'s Articles
[Yang, XQ]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Chen, GY]'s Articles
[Goh, CJ]'s Articles
[Yang, XQ]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.